# SDR R61A201907030739

- Difficulty date: July 3, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT INBD (FLOOR) SEAT TRACK P/N:170-99451-003 HAS MULTIPLE SPOTS OF CORROSION. REMOVED AND REPLACED RT I/B FLOOR SEAT TRACK AT FR43- FR59 REF. SRM 51-40-08. APPLIED FINISH TO RT I/B SEAT TRACK FR43-59 REF: SRM 51-23-06, CPM 51-25-00-910-001-A. A/C REMAINS IN CHECK.
